# SDR USAAD99012

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 145971
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - THE OVERHEAD EMERGENCY LIGHT AT SEAT ROW 30 AND BETWEEN THE AFT LAVATORIES WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
